MAUDE Adverse Event Report: ASO LLC TOPCARE HEALTH; FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE

ASO LLC TOPCARE HEALTH; FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Model Number UPC#036800402997
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 07/30/2025, unused returned product and retained samples were submitted to the lab for testing with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b6 of this report for further details.Udi notes: the expiry date is not present on device label.
 
Event or Problem Description
According to the initial report received by aso on june 25, 2025, the consumer stated that the product caused him to break out with blisters.On the completed consumer information report (cir) received on july 11, 2025, the consumer reported that he developed blisters and experienced some bleeding every time he applied the bandages.The doctor prescribed hydrocortisone cream from the pharmacy.Additionally, the consumer reported that the issue was with the tape area and that the symptoms corrected after he stopped using the product.

Brand Name
TOPCARE HEALTH
Common Device Name
FABRIC ANTIBACTERIAL BANDAGES ALL ONE SIZE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key22725590
Report Number1038758-2025-00017
Device Sequence Number21080151
Product Code KGX
UDI-Device Identifier00036800402997
UDI-Public00036800402997
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/29/2025
Device Model NumberUPC#036800402997
Device Catalogue Number003680040299
Device Lot Number00137352
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale